Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Blood in bowel movements after Liquid Tadalafil (cialis)

LIGHTBEARER

New member
Registered
Joined
Jan 14, 2011
Messages
62
So i caught a sale on some liquid tadalafil for ridiculously cheap from a sponsor, I took it, it worked pretty good, but the next day when i made a bowel movement, there was bright-red blood, and it has b een this way ever since, about 4 days so far. Im kind of scared. This has never happend while taking tadalafil in pill form. It's 30mg per ml, i took only about 6mg worth. Is it possible its tainted? Has anything like this ever happend to any of you guys from a similar drug?
 

Big Duke 3

New member
Registered
Joined
Oct 27, 2010
Messages
62
NO

Better go to the doctor and do a stool sample. They will be able to determine a possible cause of the problem after testing the stool sample. Could be many different things that are Gastrointestinally related or colon related. Hell, could even be a hemorrhoid that you didnt know you had and its just showing up.

For what its worth, I also bought the same product you are referencing from the same sponsor and I have had nothing but good to say about it. No problems whatsoever.

Kinda unlikely thats what caused your problem since you stated in your post that you have taken the pill form of Cialis in the past with no negative sides.

Go to the doctor because you have been doing this for several days and it has not subsided. Get checked out.
 

stiphy

New member
Registered
Joined
Jan 12, 2011
Messages
103
that doesnt sound like something that I would wait on. There could be serious issues involved. might not be related to the cialas. Be sure to keep us posted. I just ordered some that hasnt arrived yet from probably the same place.
 

stiphy

New member
Registered
Joined
Jan 12, 2011
Messages
103
how many times did you take the cialis?

did you only take the cialis 1 day? And theres been blood for 4 days?
 

pinetar10

New member
Newbies
Joined
Jan 5, 2011
Messages
10
I highly doubt its the cialis. Good chance its hemorrhoids if the blood is bright red. Since its been 4 days, get checked out

Sent from my DROID2 using Tapatalk
 

Lymelight

New member
Registered
Joined
Jan 12, 2011
Messages
241
Not to get gross, but you geting any bright red blood on your wipes? Bright red usually means close to the exit...dark red/brown means further up the tract.
 

Lymelight

New member
Registered
Joined
Jan 12, 2011
Messages
241
+1 with Evil...are you in the middle of taking anti biotics also?
 

LIGHTBEARER

New member
Registered
Joined
Jan 14, 2011
Messages
62
shit sorry guys i stopped checking this post, thought it was dead. I bled for 5 days after the liquid research cialis. I thought it might have been a tear inside somewhere, that the cialis enflamed, so i did an experiment and took a tab of viagra, there was no blood. so then i tried the liquid cialis again to see for sure if that was it, and sure as shit i had blood in my stool a day after for about 4 days.

to answer someones question, yes the blood was fresh bright red, and yes i seen it when i wiped :/ m no antibiotics, medications or aas, and im about to get graphic here so stop reading if youd like, but after i had my bowel movement, i could actually see the blood enter the water from the feces. so anyway yeah it only happens with this liquid stuff so no more of that for me, makes me wonder the reason it was about 50$ cheaper than every other place.
 

ever1975

New member
Registered
Joined
Apr 24, 2010
Messages
122
I got some of the same liquid Tadalafil" it was cheap.. And that shit does nothing for me.. Lol, and I even got some Clen from the same place .. Guess what? Nothing lol..
 

LIGHTBEARER

New member
Registered
Joined
Jan 14, 2011
Messages
62
@ever, dam bro, that sucks. the cialis worked OK. it did something, but unfortunately it made me bleed.
if ur products didnt work, then im thinking i should be worried about my liquid nolva and clomid i got from there, if they dont work that could be a disaster.
 

nextbest

Member
Registered
Joined
Dec 20, 2010
Messages
120
@ever, dam bro, that sucks. the cialis worked OK. it did something, but unfortunately it made me bleed.
if ur products didnt work, then im thinking i should be worried about my liquid nolva and clomid i got from there, if they dont work that could be a disaster.
scary stuff man, glad it didn't turn out too bad... can you pm me with the name of the sponsor?
 

juiced13

Member
Registered
Joined
Mar 30, 2009
Messages
467
hey man i have had blood in mine as well went to doc, they had to scope me(great shit they put you to sleep with lol) but anyway turned out i had polups (sp?) just gave me some med for it and a bill.

mine was bright red as well.
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member
  • Bio
    Moderator
  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • Big A
    IFBB PRO/NPC JUDGE/Administrator

Forum statistics

Total page views
500,107,707
Threads
123,031
Messages
2,334,046
Members
154,893
Latest member
nbenjamin212
Top